# SDR QXEA2012061700471

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 12,342 hours, 13,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 85217555111
- Condition: Failed
- Location: Aft Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT AFT PASSENGER DOOR IS HARD TO OPEN AND CLOSE.  FERRIED FOR REPAIRS. R & R AFT PAX DOOR SEAL.  RETURNED TO SERVICE.
